Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking micronor contraceptive pill. Missed pills. Mild period cramps, and some brown spotting. Pregnant?

I am currently on micronor contraceptive pill and I've been getting on great, health wise! However i missed 4 pills 2 weeks ago and had unprotected sex numerous times during missing the pills. I have been suffering from mild period like cramps, and some Brown spotting which started off as a light pink colour, am not due my period for 2 weeks, am i pregnant?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for your query.
Chances of pregnancy may be there because you had unprotected sex during missing pills.
Mild period cramps and brown spotting may be because of withdrawal of pills or because of pregnancy.
You should consult a gynecologist to rule out pregnancy by ultrasonography or blood and urine test.
Take care.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor